Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 6, Pages 140–143 (Mi mz3271)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The random walk of particles along a ring

A. G. Gadzhiev

M. V. Lomonosov Moscow State University

Full text: PDF file (400 kB)

Bibliographic databases:
Received: 17.07.1987

Citation: A. G. Gadzhiev, “The random walk of particles along a ring”, Mat. Zametki, 47:6 (1990), 140–143

Citation in format AMSBIB
\Bibitem{Gad90}
\by A.~G.~Gadzhiev
\paper The random walk of particles along a~ring
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 6
\pages 140--143
\mathnet{http://mi.mathnet.ru/mz3271}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1074540}
\zmath{https://zbmath.org/?q=an:0727.60075}


Linking options:
  • http://mi.mathnet.ru/eng/mz3271
  • http://mi.mathnet.ru/eng/mz/v47/i6/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Gadzhiev, T. Sh. Mamedov, “Mathematical models of moving particles without overtaking and its applications”, Theory Probab. Appl., 56:4 (2011), 579–589  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:221
    Full text:88
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021